# SDR IPXA2020110362015

- Difficulty date: November 2, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 27,011 hours, 17,960 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Sill
- Condition: Fod
- Location: Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: NA, DIVERSION-EMERGENCY DECLARED.  EMERGENCY EQUIPMENT USED: O2 MASK AND SMOKE GOGGLES.  LANDING WAS UNEVENTFUL.  DIVERSION DUE TO MAIN CARGO DOOR EICAS AND LOSS OF PRESSURIZATION OF THE CABIN.  DURING INSPECTION OF MCD AREA, FOUND BALL MAT SPRING IN DOOR SILL AREA AT FWD DOOR LOCK SW.  REMOVED DEBRIS FROM DOOR SILL, DOOR OPERATIONS OK.  PRESSURIZED A/C OPERATIONS NORMAL, PER M/M 52-32-00-201 AND 21-31-00-501.
